# SDR PCSA6130601

- Difficulty date: June 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 721 PREPARED TO TAKEOFF FROM MIA; THE CREW REPORTED NR 2 ENGINE COMPRESSOR STALLING AS POWER WAS APPLIED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE BLOCK.  AMERIJET MAINTENANCE ACCOMPLISHED AN ENGINE RUN ON NR 2 ENGINE AND WAS ABLE TO DUPLICATE THE COMPRESSOR STALL JUST ABOVE THE PART POWER RANGE, TROUBLESHOOTING THE COMPRESSOR STALL IS IN PROGRESS IAW P&W MM CH 72-00-00.
